# SDR SWIA202157460

- Difficulty date: February 15, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 517-533 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24L BETWEEN FS517.00-FS533.00 HAS CORROSION ON TOP FLANGE (MARKED)     (C-CHECK RO 4/4/2021)    ORIGINAL MATERIAL THICKNESS IS 0.100" REF DRAWING# SH670-33227 REV. NC. REMAINING MATERIAL THICKNESS IS 0.078". MATERIAL LOSS IS 0.022". OUT OF LIMITS REF CRJ700 SRM 53-31-03-101-004-A01. SEE JOB : 710229114 OP: 85 MX TRANS #22316493 FOR STRINGER REPLACEMENT.
